MathSciNet Relay Station
MathSciNet bibliographic data
MR744625 (85g:20014) 20C07 (11E12 16A27 20H25)
Snider, Robert L. Solvable linear groups over division rings. Proc. Amer. Math. Soc. 91 (1984), no. 3, 341–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement